# SDR USAA2013042500004

- Difficulty date: April 24, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 52
- Aircraft time: 74,724 hours, 33,598 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Overwing Exit
- Part number: D52279002007
- Part serial: UH1106
- Condition: Not Seated
- Location: Cabin
- Part time: 74,727 hours, 33,591 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLIDE ARMED LIGHT OVERWING EXIT DOORS DOES NOT SHOW ARMED ON ECAM.  REMOVED AND RE-INSTALLED RIGHT AFT OVERWING EXIT DOOR, OPERATIONAL CHECK GOOD REFERENCE AIRBUS MAINTENANCE MANUAL 52-21-11.
